The paper establishes a link between the stability of the semigroup e^(−Γ+M)t and the spectral radius of Γ^(−1)M in ordered Banach spaces. On the one hand our result allows utilizing simple estimates for the eigenvalues of −Γ +M in order to provide general conditions for the convergence of the successive approximation scheme for semilinear operator equations. On the other hand, this paper helps examining the stability of the semigroup e^(−Γ+M)t for those classes of matrices −Γand M, which lead to observable expressions for Γ(−1)M, e.g. when M is a coupling applied to disjoint systems representing Γ. The novelty of the paper is in the development of an infinite-dimensional framework, where an absolute value function induced by a cone is introduced and a way to deal with the lack of global continuity of eigenvalues is presented

Gudoshnikov, I., Kamenskii, M., & Nistri, P. (2015). Exponential stability of positive semigroups in Banach spaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 429(2), 833-848 [10.1016/j.jmaa.2015.04.041].

Exponential stability of positive semigroups in Banach spaces

Nistri, Paolo
2015

Abstract

The paper establishes a link between the stability of the semigroup e^(−Γ+M)t and the spectral radius of Γ^(−1)M in ordered Banach spaces. On the one hand our result allows utilizing simple estimates for the eigenvalues of −Γ +M in order to provide general conditions for the convergence of the successive approximation scheme for semilinear operator equations. On the other hand, this paper helps examining the stability of the semigroup e^(−Γ+M)t for those classes of matrices −Γand M, which lead to observable expressions for Γ(−1)M, e.g. when M is a coupling applied to disjoint systems representing Γ. The novelty of the paper is in the development of an infinite-dimensional framework, where an absolute value function induced by a cone is introduced and a way to deal with the lack of global continuity of eigenvalues is presented
Gudoshnikov, I., Kamenskii, M., & Nistri, P. (2015). Exponential stability of positive semigroups in Banach spaces. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 429(2), 833-848 [10.1016/j.jmaa.2015.04.041].
File in questo prodotto:
File Dimensione Formato  
GKN-JMAA-CORR.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: PDF editoriale
Licenza: Creative commons
Dimensione 220.02 kB
Formato Adobe PDF
220.02 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/977047